# SDR MALA070139

- Difficulty date: October 10, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 20,739 hours, 22,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT CORNER OF AFT GALLEY WEB CHAFED FROM AIRSTAIRS.  REPAIRED CHAFING ON WEB IAW SAAB EO NR S53362.
